Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from a sharp abdomen pain, i was on the depo injection for three years

i am 26 years old. i was on the depo injection for three years and came off it over a year ago. i have not had a period since before i went on the injection. i am worried because in the past six months i have put over 3 stone on, i have sharp pains in my lower abdomen and pelvis and aching in my back. i also feel constantly sick and often am, i have constant diroherrea and sometimes can go to the toliet 7 times a day, and my upper abdomen is sore to touch. my doctor did a scan on my ovaries and they were fine but will not do anything else for me i am in pain and i think that this wrong.
Asked On : Fri, 11 Mar 2011
Answers:  2 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcare Magic Forum
Hormone levels FSH, LH and thyroid are to be checked here. Diarrhoea and abdominal pain with vomiting indicate gastroenteritis. (infection of the stomach & intestine).
See a physician, and also do blood and stool tests , to confirm if its an infection. For irregular menses you can take homeopathic medication, safely.
Answered: Sat, 12 Mar 2011
  User's Response
i have already been tested for fsh lh and thyroid and all results came back clear is anybody else able to help with this problem?thanks
Answered: Mon, 14 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor